# SDR BQVR20111129

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: General aviation
- Aircraft: N68195
- Make and model: Cessna 152
- Aircraft serial: 82177
- Aircraft time: 13,050 hours
- Engine: Lyc O235L2C
- Engine time: 4,763 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 17B23940
- Condition: Worn
- Location: Engine
- Part time: 60 hours
- Component: Cylinder, Lyc
- Component part number: 05K23037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREMATURE EXHAUST VALVE WEAR DETECTED BY LOW COMPRESSION/ EXHAUST VALVE LEAKAGE.  EXCESSIVE WEAR STEP FOUND ON THE FACES OF THE LOW TIME EXHAUST VALVES.  THE EXHAUST VALVES FROM ALL 4 CYLINDERS ARE AFFECTED.  FURTHER ENGINE EVALUATION IN PROGRESS.
